Please use this identifier to cite or link to this item:
Title: Construction of strongly balanced uniform repeated measurements designs : a new approach
Authors: Dutta, Tridib K
Roy, Bimal Kumar
Keywords: Measurements design
Balanced uniform
Repeated measurement design
Issue Date: 1992
Citation: Sankhya, v.54, p.147-153
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
S-54-1992-P147-153.pdf345.8 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.